# SDR ASMF201403011

- Difficulty date: February 28, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N997AM
- Make and model: Boeing 737-76Q
- Aircraft serial: 30283
- Aircraft time: 38,151 hours, 22,086 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Out Of Adjust
- Location: Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED THAT DURING DESCENT, TO EXTEND THE SPEED BRAKES ACFT ROLLED APPROXIMATELY 2 UNITS TO RT.  ACFT SENT TO THE HANGAR & MX PERFORMED ADJUSTMENT OF SPOILERS NR 4 & 9 IAW AMM 27-61-00, THE AILERON CABLES ADJUSTMENT WAS CHECKED IAW AMM 27-11-00 & SPEED BRAKE CONTROL SYS OPERATIONAL TEST WAS PERFORMED IAW AMM 27-62-00, TESTED CORRECT.
